Discrete Mathematics & Theoretical Computer Science, Volume 18
Volume 18, Number 1, 2015
: Persisting randomness in randomly growing discrete structures: graphs and search trees.
Volume 18, Number 2, 2016
, Jeffrey B. Remmel
: Asymptotics for minimal overlapping patterns for generalized Euler permutations, standard tableaux of rectangular shape, and column strict arrays.
Volume 18, Number 3, 2016
: Sticky Seeding in Discrete-Time Reversible-Threshold Networks.
: On the number of vertices of each rank in phylogenetic trees and their generalizations.
: Variance and Covariance of Several Simultaneous Outputs of a Markov Chain.
: Matchings of quadratic size extend to long cycles in hypercubes.